# SDR CALA2019010700051

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231706200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE BETWEEN FR30 AND FR31 AT STR41L HAS CORROSION ON STRINGER A3NB-53-3-6105 PER NON ROUTINE 9295359 GENERATED BY V080285 BLENDED CORROSION BETWEEN FR30 & 31 ON STR 41L. FOUND TO BE OUT OF LIMITS PER AB DRWG 053231206 AS REF IN SRM 53-21-13-001. CUT OUT DAMAGED AREA AND ACCOMPLISHED STRINGER REPAIR PER SRM 53-21-13-300-004. SRI 53-21-13-205-006 REQUIRED AT 60000 FC / 120000 FH WHICHEVER OCCURS FIRST. SUBSEQUENT INSPECTION INTERV ALS TBD. SRI REQUIREMENT AT 60000FC / 120000FH WHICHEVER OCCURS FIRST, IS FROM TIME OF ADL/REPAIR EMBODIMENT. OK TO CARRY REPAIR FOR 60000 FLT CYCLES OR 120000 FLT HRS FROM REPAIR EMBODIMENT. SUBSEQUENT INSPECTIONS TO BE DETERMINED TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
